ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Variational study of U(1) and SU(2) lattice gauge theories with Gaussian states in 1+1 dimensions 期刊论文
PHYSICAL REVIEW D, 2018, 卷号: 98, 期号: 3, 页码: 34505
Authors:  Sala, P;  Shi, T;  Kuhn, S;  Banuls, MC;  Demler, E;  Cirac, JI
Favorite  |  View/Download:2/0  |  Submit date:2018/12/27
MASSIVE SCHWINGER MODEL  ENTANGLED PAIR STATES  STRONG-COUPLING CALCULATIONS  MATRIX PRODUCT STATES  YANG-MILLS THEORY  HAMILTONIAN-FORMULATION  SPIN SYSTEMS  T-EXPANSION  REPRESENTATION  CONFINEMENT